# SDR RAIA00707029

- Difficulty date: July 14, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,891 hours, 18,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5461 - STL - EMERGENCY LIGHT MAIN DOOR FLOOD LIGHT AND MAIN DOOR EXIT MARKER ARE OUT.  MAINTENANCE RESECURED CONNECTOR TO LIGHTS, OPS CHECK GOOD.
